# SDR FDEA200911294220

- Difficulty date: November 29, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146N852247
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STR 27R L CHORD CORRODED BETWEEN STA 1375 AND   1380.  CORRODED STR 27R L-CHORD BETWEEN STA 1375 AND STA 1380 REPAIRED IAW EA 5310-133432 REV A. (DOOR SILL CORROSION REPAIR AT BS 1380 AND STR 27R).  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
